MAUDE Adverse Event Report: MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 4.5PCF
Medical Device Problem Codes Gas/Air Leak (2946); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Unintended Extubation (4564)
Date of Event 09/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, while in use at the patient's home, the cuff deflated and was replaced.A water immersion test revealed an air leak at the connection between the inflation line and the tube.The incident caused no harm to the patient's health, and all events occurred similarly.
 
Additional Manufacturer Narrative
Concomitant product: 4.0pcf 4.0pcf 4.0mm id paed med cuffed x1 (lot#unknown) 5.0pcf 5.0pcf 5.0mm id paed med cuffed x1 (lot#unknown) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted that the inflation line was broken at the flange connection.The inflation line was partially broken at the connector flange joint, and part of the inflation line tubing remained bonded into the flange.Functionally, an inflation/deflation test was performed using a syringe.Air was applied to the cuff and it was observed that the cuff deflated immediately.It was reported that the cuff deflated and there was air leak.The reported issue was confirmed.The most likely cause was determined to be manufacturing related.Internal process improvements have been initiated to mitigate this issue.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
Manufacturer (Section G)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX   32590
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key20260814
Report Number2936999-2024-01506
Device Sequence Number8704216
Product Code JOH
UDI-Device Identifier20884521779713
UDI-Public20884521779713
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K182861
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4.5PCF
Device Catalogue Number4.5PCF
Device Lot Number23E0830JZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/18/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2024
Supplement Date Received by Manufacturer12/10/2024
Initial Report FDA Received Date09/19/2024
Supplement Report FDA Received Date12/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE NOTE ON H11
Patient SexUnknown